On the connectedness of the set of almost complementary paths of a linear complementarity problem

Wayne P. Hallman, Ikuyo Kaneko

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)384-385
Number of pages2
JournalMathematical Programming
Issue number1
Publication statusPublished - 1979 Dec 1


  • Almost Complementary Paths
  • Bimatrix Game
  • Connectedness
  • Linear Complementarity Problem

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this